In Feb 2006 - I had a rash on both legs (only on my shins). I was given Nystatin/triamcin 60gm ointment. It did not go away. Then my dtr prescribed Prednisone tabs 20 mg. It did not go away. It is clear dots with liquid in them and they are spreading everywhere now (legs, stomache, arms, hands). My dtr feels it is Folliculitis (inflamed hair follicles). Doctor put me on Phisohex Liquid 3% to wash with and Amoxicillan 875mg and still nothing has gone away or cleared up. Now my legs have scarring and the rash keeps spreading. I only use Tide no fragrance, Dove for sensitive skin, Lubriderm, etc. I'm very aware of the products I put on my body. Any suggestions. I'm wondering how I can have this rash (which she fells was from shaving all over) when I only share my legs (not my hands, arms, stomache etc) - and no - the rash is not in my underarms (yet that is...)! and I have not shaved my legs since this started in Feburary.. Please advise any medications that could resolve this. I am referred to a dermotoligist for May 18 and I want to go there with as much information as I can.
The lesions you are referring to (if they are clear and filled with clear fluid) are called Bullae. There are only a limited number of derm conditions which present with bullae and in the distribution that you described. One possibility is Steven-Johnson's syndrome which can be triggered by several infections and drugs. It produces a rash of several types... one is the bullae that you are describing. If this is the only type of rash, it is unlikely to be SJS.
Bullae are also seen with a rare autoimmune disorder called Bullous Pemphingoid. However this is rare in people under 65.
Skin reactions to allergens such as poison ivy can also produce bullae.
The main factors that distiguish these conditions is the rate of spread, distribution, whether they itch, whether they hurt and how they develop. Make sure that you have answers to these questions before seeing your dermatologist.
thanks for these responses. i appreciate it. i called the dermotologist to be put on a waiting list to move appt up if cancellations - and i go next week may 4. so im excited. i forgot to mention that i am 43 and female. also i shave of course my armpits and no rash is there. the 'rash' has continued to get worse on both arms and hands. its unbearable - esp with doing dishes and cleaning - so of course i use cotton lined gloves. again-thank you for all the info and i will check out the websites.
JUST WANTED TO FOLLOW UP THAT I WENT TO SEE THE DERMOTOLOGIST. SHE DIAGNOSED EZCEMA (eczema) - AND PRESCRIBED CLOBEX TOPICAL 0.05% LOTION (TO USE ON RASH 2/DAY). BY THE 3RD DAY IT WAS 50% GONE AND CONTINUED TO IMPROVE. I WENT FOR A 3 WEEK FOLLOW-UP AT THE DERMOTOLOGIST. ALL LOOKS GREAT - SOME MINOR SPOTS ARE HEALING - AND IM TO USE THE LOTION ONCE A WEEK FOR A MONTH THEN STOP! I'M VERY EXCITED THAT THIS HAS GONE AWAY.
Try benedryl and goldbond loation. Use it for 2 days it will help with the itching and relieve the pain too. It might burn at first, but I promiss after a day or 2 it will go away. I also suggest using some sort of loation everyday. try to use the medicated goldbod loation everyday.
I found out when I was 2 or 3 years old that I am allergic to TIDE detergent. I just found out a week ago that my 11 year daughter is also allergic to TIDE. We found this out when she slept over a friends house and they use TIDE. You might consider another detergent. I use a natural detergent or Cheer (Clean and Clear). I hope this helps..
I'm allergic to all Tide detergent too!! Whenever I contact to the clothes or bed sheet anything washed by Tide detergent, my body will start iching and it may cause rash... And it takes long to recover!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.